# SDR AALA2018090549057

- Difficulty date: September 3, 2018
- Submitted: September 5, 2018
- Operation: Air carrier
- Aircraft: N176AA
- Make and model: Boeing 757223
- Aircraft serial: 32395
- Aircraft time: 53,719 hours, 15,126 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN THE EMERGENCY LIGHT SWITCH GUARD IS CLOSED, THE UNARMED LIGHT ILLUMINATES. REPLACED EMERGENCY LIGHT SWITCH GUARD. OPERATIONS CHECK GOOD. PER AMM 33-51-00-715-004.
